Anton Thalmaier

Anton Thalmaier

Professor

Research Topics Analyse stochastique
Faculty or Centre Faculté des Sciences, de la Technologie et de la Communication
Research Unit Mathématiques
Postal Address Université du Luxembourg
Maison du Nombre
6, Avenue de la Fonte
L-4364 Esch-sur-Alzette
Campus Office MNO, E06 0625-130
Email
Telephone (+352) 46 66 44 6238
Fax (+352) 46 66 44 36238

To personal homepage: http://math.uni.lu/thalmaier 

About Anton Thalmaier's research group 

Last updated on: Wednesday, 01 February 2017

powered by
orbilu.uni.lu

2017

Full Text
See detailGradient Estimates on Dirichlet Eigenfunctions
Arnaudon, Marc; Thalmaier, Anton; Wang, Feng-Yu

E-print/Working paper (2017)

Full Text
See detailSub-Laplacian comparison theorems on totally geodesic Riemannian foliations
Baudoin, Fabrice; Grong, Erlend; Kuwada, Kazumasa; Thalmaier, Anton

E-print/Working paper (2017)

Full Text
See detailEvolution systems of measures and semigroup properties on evolving manifolds
Cheng, Li Juan; Thalmaier, Anton

E-print/Working paper (2017)

Full Text
See detailCharacterization of pinched Ricci curvature by functional inequalities
Cheng, Li Juan; Thalmaier, Anton

in Journal of Geometric Analysis (The) (2017)

Full Text
See detailFunctional inequalities on manifolds with non-convex boundary
Cheng, Li Juan; Thalmaier, Anton; Thompson, James

E-print/Working paper (2017)

Full Text
See detailQuantitative C1-estimates by Bismut formulae
Cheng, Li Juan; Thalmaier, Anton; Thompson, James

E-print/Working paper (2017)

Full Text
See detailDerivative and divergence formulae for diffusion semigroups
Thalmaier, Anton; Thompson, James

E-print/Working paper (2017)

Top of Page

2016

Full Text
See detailSpectral gap on Riemannian path space over static and evolving manifolds
Cheng, Li Juan; Thalmaier, Anton

E-print/Working paper (2016)

Full Text
See detailCurvature-dimension inequalities on sub-Riemannian manifolds obtained from Riemannian foliations: Part II
Grong, Erlend; Thalmaier, Anton

in Mathematische Zeitschrift (2016), 282(1), 131-164

Full Text
See detailCurvature-dimension inequalities on sub-Riemannian manifolds obtained from Riemannian foliations: Part I
Grong, Erlend; Thalmaier, Anton

in Mathematische Zeitschrift (2016), 282(1), 99-130

Full Text
See detailStochastic completeness and gradient representations for sub-Riemannian manifolds
Grong, Erlend; Thalmaier, Anton

E-print/Working paper (2016)

Full Text
See detailGeometry of subelliptic diffusions
Thalmaier, Anton

in Barilari, Davide; Boscain, Ugo; Sigalotti, Mario (Eds.) Geometry, Analysis and Dynamics on sub-Riemannian Manifolds. Volume II (2016)

Top of Page

2015

Full Text
See detailOn gradient solitons of the Ricci-Harmonic flow
Guo, Hongxin; Philipowski, Robert; Thalmaier, Anton

in Acta Mathematica Sinica (2015), 31(11), 1798-1804

Full Text
See detailMartingales on manifolds with time-dependent connection
Guo, Hongxin; Philipowski, Robert; Thalmaier, Anton

in Journal of Theoretical Probability (2015), 28(3), 1038-1062

Full Text
See detailAn entropy formula for the heat equation on manifolds with time-dependent metric, application to ancient solutions
Guo, Hongxin; Philipowski, Robert; Thalmaier, Anton

in Potential Analysis (2015), 42(2), 483-497

Full Text
See detailHeat equation in vector bundles with time-dependent metric
Philipowski, Robert; Thalmaier, Anton

in Journal of the Mathematical Society of Japan [=JMSJ] (2015), 67(4), 1759-1769

Top of Page

2014

Full Text
See detailEquivalent Harnack and gradient inequalities for pointwise curvature lower bound
Arnaudon, Marc; Thalmaier, Anton; Wang, Feng-Yu

in Bulletin des Sciences Mathématiques (2014), 138(5), 643-655

Full Text
See detailA stochastic approach to the harmonic map heat flow on manifolds with time-dependent Riemannian metric
Guo, Hongxin; Philipowski, Robert; Thalmaier, Anton

in Stochastic Processes and their Applications (2014), 124(11), 3535-3552

Top of Page

2013

Full Text
See detailA note on Chow's entropy functional for the Gauss curvature flow
Guo, Hongxin; Philipowski, Robert; Thalmaier, Anton

in Comptes Rendus de l'Académie des Sciences (2013), 351(21-22), 833-835

Full Text
See detailEntropy and lowest eigenvalue on evolving manifolds
Guo, Hongxin; Philipowski, Robert; Thalmaier, Anton

in Pacific J. Math. (2013), 264(1), 61-81

Top of Page

2012

Full Text
See detailThe differentiation of hypoelliptic diffusion semigroups
Arnaudon, Marc; Thalmaier, Anton

in Don Burkholder: A Collection of Articles in His Honor (2012)

Top of Page

2011

Full Text
See detailHorizontal diffusion in C¹ path space
Arnaudon, Marc; Coulibaly, Koléhè Abdoulaye; Thalmaier, Anton

in Séminaire de Probabilités XLIII (2011)

Full Text
See detailBrownian motion and negative curvature
Arnaudon, Marc; Thalmaier, Anton

in Random walks, boundaries and spectra (2011)

Full Text
See detailPaul Malliavin (10 September 1925 - 3 June 2010)
Thalmaier, Anton

in European Mathematical Society. Newsletter (2011), 81

Full Text
See detailA stochastic approach to a priori estimates and Liouville theorems for harmonic maps
Thalmaier, Anton; Wang, Feng-Yu

in Bulletin des Sciences Mathématiques (2011), 135(6-7), 816-843

Top of Page

2010

Full Text
See detailBrownian measures on Jordan-Virasoro curves associated to the Weil-Petersson metric
Airault, Hélène; Malliavin, Paul; Thalmaier, Anton

in Journal of Functional Analysis (2010), 259(12), 3037-3079

Full Text
See detailThe differentiation of hypoelliptic diffusion semigroups
Arnaudon, Marc; Thalmaier, Anton

in Illinois Journal of Mathematics (2010), 54(4), 1285-1311

Full Text
See detailLi-Yau type gradient estimates and Harnack inequalities by stochastic analysis
Arnaudon, Marc; Thalmaier, Anton

in Probabilistic approach to geometry (2010)

Full Text
See detailStochastic differential equations with coefficients in Sobolev spaces
Fang, Shizan; Luo, Dejun; Thalmaier, Anton

in Journal of Functional Analysis (2010), 259(5), 1129-1168

Top of Page

2009

Full Text
See detailExistence of non-trivial harmonic functions on Cartan-Hadamard manifolds of unbounded curvature
Arnaudon, Marc; Thalmaier, Anton; Ulsamer, Stefanie

in Mathematische Zeitschrift (2009), 263(2), 369-409

Full Text
See detailGradient estimates and Harnack inequalities on non-compact Riemannian manifolds
Arnaudon, Marc; Thalmaier, Anton; Wang, Feng-Yu

in Stochastic Processes & Their Applications (2009), 119(10), 3653-3670

Top of Page

2008

Full Text
See detailBrownian motion with respect to a metric depending on time: definition, existence and applications to Ricci flow
Arnaudon, Marc; Coulibaly, Kolehe Abdoulaye; Thalmaier, Anton

in Comptes Rendus. Mathématique (2008), 346(13-14), 773-778

Top of Page

2007

Full Text
See detailGradient estimates for positive harmonic functions by stochastic analysis
Arnaudon, Marc; Driver, Bruce K.; Thalmaier, Anton

in Stochastic Processes & Their Applications (2007), 117(2), 202-220

Full Text
See detailBild von Möglichem und Unmöglichem
Mortini, Raymond; Thalmaier, Anton

Article for general public (2007)

Top of Page

2006

Full Text
See detailHarnack inequality and heat kernel estimates on manifolds with curvature unbounded below
Arnaudon, Marc; Thalmaier, Anton; Wang, Feng-Yu

in Bulletin des Sciences Mathématiques (2006), 130(3), 223-233

Full Text
See detailStochastic calculus of variations in mathematical finance
Malliavin, Paul; Thalmaier, Anton

Book published by Springer-Verlag (2006)

Top of Page

2004

Full Text
See detailCanonical Brownian motion on the space of univalent functions and resolution of Beltrami equations by a continuity method along stochastic flows
Airault, Hélène; Malliavin, Paul; Thalmaier, Anton

in Journal de Mathématiques Pures et Appliquées (2004), 83(8), 955-1018

Full Text
See detailGeometrization of Monte-Carlo numerical analysis of an elliptic operator: strong approximation
Cruzeiro, Ana Bela; Malliavin, Paul; Thalmaier, Anton

in Comptes Rendus. Mathématique (2004), 338(6), 481-486

Full Text
See detailDerivative estimates of semigroups and Riesz transforms on vector bundles
Thalmaier, Anton; Wang, Feng-Yu

in Potential Analysis (2004), 20(2), 105-123

Top of Page

2003

Full Text
See detailA Bismut type formula for the Hessian of heat semigroups
Arnaudon, Marc; Plank, Holger; Thalmaier, Anton

in Comptes Rendus. Mathématique (2003), 336(8), 661-666

Full Text
See detailYang-Mills fields and random holonomy along Brownian bridges
Arnaudon, Marc; Thalmaier, Anton

in Annals of Probability (2003), 31(2), 769-790

Full Text
See detailHorizontal martingales in vector bundles
Arnaudon, Marc; Thalmaier, Anton

in Séminaire de Probabilités XXXVI (2003)

Full Text
See detailThe price-volatility feedback rate: an implementable mathematical indicator of market stability
Barucci, Emilio; Malliavin, Paul; Mancino, Maria Elvira; Renò, Roberto; Thalmaier, Anton

in Math. Finance (2003), 13(1), 17-35

Full Text
See detailNumerical error for SDE: asymptotic expansion and hyperdistributions
Malliavin, Paul; Thalmaier, Anton

in Comptes Rendus. Mathématique (2003), 336(10), 851-856

Top of Page

2002

Full Text
See detailSupport of Virasoro unitarizing measures
Airault, Hélène; Malliavin, Paul; Thalmaier, Anton

in Comptes Rendus. Mathématique (2002), 335(7), 621-626

Full Text
See detailA probabilistic approach to the Yang-Mills heat equation
Arnaudon, Marc; Bauer, Robert O.; Thalmaier, Anton

in Journal de Mathématiques Pures et Appliquées (2002), 81(2), 143-166

Top of Page

2001

Full Text
See detailHeat equation derivative formulas for vector bundles
Driver, Bruce K.; Thalmaier, Anton

in Journal of Functional Analysis (2001), 183(1), 42-108

Top of Page

1999

Full Text
See detailManifold-valued martingales, changes of probabilities, and smoothness of finely harmonic maps
Arnaudon, Marc; Li, Xue-Mei; Thalmaier, Anton

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (1999), 35(6), 765-791

Full Text
See detailBismut type differentiation of semigroups.
Arnaudon, Marc; Thalmaier, Anton

in Probability theory and mathematical statistics. (1999)

Top of Page

1998

Full Text
See detailStability of stochastic differential equations in manifolds
Arnaudon, Marc; Thalmaier, Anton

in Séminaire de Probabilités, XXXII (1998)

Full Text
See detailComplete lifts of connections and stochastic Jacobi fields
Arnaudon, Marc; Thalmaier, Anton

in Journal de Mathématiques Pures et Appliquées (1998), 77(3), 283-315

Full Text
See detailSome remarks on the heat flow for functions and forms
Thalmaier, Anton

in Electronic Communications in Probability (1998), 3

Full Text
See detailGradient estimates for harmonic functions on regular domains in Riemannian manifolds
Thalmaier, Anton; Wang, Feng-Yu

in Journal of Functional Analysis (1998), 155(1), 109-124

Top of Page

1997

Full Text
See detailOn the differentiation of heat semigroups and Poisson integrals
Thalmaier, Anton

in Stochastics & Stochastics Reports (1997), 61(3-4), 297-321

Top of Page

1996

Full Text
See detailMartingales on Riemannian manifolds and the nonlinear heat equation
Thalmaier, Anton

in Stochastic analysis and applications (1996)

Full Text
See detailBrownian motion and the formation of singularities in the heat flow for harmonic maps
Thalmaier, Anton

in Probability Theory & Related Fields (1996), 105(3), 335-367

Top of Page

1994

Full Text
See detailStochastische Analysis
Hackenbroch, Wolfgang; Thalmaier, Anton

Book published by Vieweg+Teubner Verlag - Mathematische Leitfäden (1994)

Top of Page

1989

Top of Page